RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 3, Pages 343–351 (Mi de10342)  

Ordinary Differential Equations

Solvability of the Equations of Motion of a Mechanical System with Dry Friction

I. V. Matrosov

Lomonosov Moscow State University

Full text: PDF file (1302 kB)

English version:
Differential Equations, 2001, 37:3, 367–376

Bibliographic databases:

UDC: 517.911.5
Received: 17.03.2000

Citation: I. V. Matrosov, “Solvability of the Equations of Motion of a Mechanical System with Dry Friction”, Differ. Uravn., 37:3 (2001), 343–351; Differ. Equ., 37:3 (2001), 367–376

Citation in format AMSBIB
\Bibitem{Mat01}
\by I.~V.~Matrosov
\paper Solvability of the Equations of Motion of a Mechanical System with Dry Friction
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 3
\pages 343--351
\mathnet{http://mi.mathnet.ru/de10342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846531}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 3
\pages 367--376
\crossref{https://doi.org/10.1023/A:1019294532311}


Linking options:
  • http://mi.mathnet.ru/eng/de10342
  • http://mi.mathnet.ru/eng/de/v37/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019